# SDR DALA2024121211680

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 80,158 hours, 32,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6773246) EMERGENCY EXIT LIGHTS INOP ON SEAT ROWS 10, 11, 12, 13, 14. R/R EMERGENCY BATTERY PACK M01676 PER B737 AMM 33-51. OPS CHECK GOOD.
